A 16-year-old female asked:
My doc prescribed me zyrtec (cetirizine) 10 drops twice a day. i get drowsy with it. i also have classes on monday. i find it hard to stay full awake.
1 doctor answer • 3 doctors weighed in
Allergy and Immunology 58 years experience
Try others: You can either reduce the number of drops required without causing drowsiness or better still change to other antihistamines such loratadine or fexofenadine which would not likely have drowsiness effects.
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsReviewed >2 years ago
Last updated Oct 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.